# SDR 09092005D

- Difficulty date: September 8, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N191CJ
- Make and model: Beech 1900D
- Aircraft serial: UE19
- Aircraft time: 22,128 hours, 34,461 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Trim System
- Condition: Binding
- Location: Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEVATOR TRIM RATTLING/BINDING.  INSPECTION C/W CABLE TENSION CHECKS DONE, NO DEFECTS NOTED.
